# SDR SWAA2021122245992

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CABIN FLOOR WET AREA INTERCOSTAL CRACKED AT BL-0 BETWEEN STA 270 AND 294.5 MKD DOT ; / [01] REMOVED INTERCOSTAL AT FWD CABIN WET AREA BL-0 BETWEEN STA 270 & 294.5 AS PER SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW INTERCOSTAL AS PER SRM 51-40-05-0G-0.; [03] VERIFIED STEPS 1; 2.  OK TO INSTALL NEW INTERCOSTAL; [04] INSTALLED NEW INTERCOSTAL AT MAIN CABIN FORWARD WET AREA BL-0 BETWEEN STA 270 AND 294.5 AS PER SRM 51-40-02-0G-0 AND DWG 141A5400.; [05] VERIFIED; [06] PART CERTIFICATION.; [07] C/W
